Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 47, NWS Northern Indiana

September 25, 2016

NWS Northern Indiana issued this small craft advisory at Sep 25, 2016, 4:02 PM EDT. It took effect at Sep 25, 2016, 11:00 PM EDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2016, 4:02 PM EDT (20:02 UTC)
In effect from
Sep 25, 2016, 11:00 PM EDT
Expired
Sep 28, 2016, 3:42 AM EDT
In force
53 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

352 
WHUS73 KIWX 252002
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT SUN SEP 25 2016

LMZ043-046-260415-
/O.NEW.KIWX.SC.Y.0047.160926T0300Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 PM EDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM EDT WEDNESDAY. 

* WINDS: WINDS VEERING FROM SOUTH TO WEST OVERNIGHT AND INCREASING
  TO 15 TO 25 KNOTS. WEST WINDS 15 TO 30 KNOTS PERSIST MONDAY AND
  MONDAY NIGHT, THEN GRADUALLY DIMINISH ON TUESDAY.

* WAVES: BUILDING TO 3 TO 6 FEET BY DAYBREAK, 4 TO 8 FEET MONDAY
  AND MONDAY NIGHT, THEN GRADUALLY SUBSIDING ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
10 follow-up statements
906 
WHUS73 KIWX 260223
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EDT SUN SEP 25 2016

LMZ043-046-261030-
/O.CON.KIWX.SC.Y.0047.160926T0300Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1023 PM EDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: SOUTH WINDS VEERING WEST EARLY MONDAY MORNING AND
  INCREASING TO 15 TO 25 KNOTS. WEST WINDS 15 TO 30 KNOTS PERSIST
  MONDAY AND MONDAY NIGHT...THEN GRADUALLY DIMINISH ON TUESDAY.

* WAVES: BUILDING TO 3 TO 6 FEET BY DAYBREAK...4 TO 8 FEET MONDAY
  AND MONDAY NIGHT...THEN GRADUALLY SUBSIDING ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
653 
WHUS73 KIWX 260800
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EDT MON SEP 26 2016

LMZ043-046-261600-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
400 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

* WINDS: WEST 15 TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
433 
WHUS73 KIWX 261446
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT MON SEP 26 2016

LMZ043-046-262300-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1046 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
931 
WHUS73 KIWX 261950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EDT MON SEP 26 2016

LMZ043-046-270400-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
096 
WHUS73 KIWX 270228
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 PM EDT MON SEP 26 2016

LMZ043-046-271030-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1028 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
551 
WHUS73 KIWX 270745
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 AM EDT TUE SEP 27 2016

LMZ043-046-271545-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
345 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
926 
WHUS73 KIWX 271510
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EDT TUE SEP 27 2016

LMZ043-046-272315-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1110 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
459 
WHUS73 KIWX 272009
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT TUE SEP 27 2016

LMZ043-046-280415-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
243 
WHUS73 KIWX 280200
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 PM EDT TUE SEP 27 2016

LMZ043-046-281000-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1000 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
191 
WHUS73 KIWX 280742
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 AM EDT WED SEP 28 2016

LMZ043-046-281545-
/O.CAN.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
/O.NEW.KIWX.SC.Y.0048.160928T1800Z-160930T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
342 AM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT FRIDAY...

* WINDS: BECOMING NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THIS AFTERNOON. NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TONIGHT THROUGH THURSDAY NIGHT.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:45 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 25, 3:45 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
345 PM EDT Sun Sep 25 2016

.SYNOPSIS...
Issued at 341 PM EDT Sun Sep 25 2016

Rain showers will accompany a strong cold front tonight into
early Monday morning. An isolated thunderstorm with gusty winds
is possible mainly west of Interstate 69 this evening and early
tonight. Cooler and drier air will settle in on Monday and
Tuesday, with highs in the mid 60s to low 70s Monday and the 60s
on Tuesday. An upper level low will then bring renewed rain
chances Tuesday night into Wednesday.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 341 PM EDT Sun Sep 25 2016

The upper level trof across the Upper Midwest was becoming
negatively tilted this afternoon. A cold front associated with this
system was over extreme east Iowa and was moving east. Scattered
showers and thunderstorms had formed over the northern half of
Illinois. There is some risk for gusty winds in the 40-50 mph range
with DCAPE near 1000 J/Km per SPC mesoanalysis over areas west of
highway 31. Also, there is some support for isolated weak tornadoes
given favorable low level helicity, daytime heating with upstream
temperatures topping 90 degrees with dew points near 70, the
approach of the upper level trof. The 4Km NAM indicates 0-1Km shear
over 30 m/s with helicity approaching 300 m2/s2. However, it appears
the limiting tornadic factor will be relatively high LCLs around
1500 meters.

This system will trigger a round of showers and scattered storms as
the front moves east. Precipitable water values per BUFKIT will top
2.0 inches as an axis of moisture spreads northeast ahead of the
front. The precipitable values are near the climatological maximum
for this time of year.  The ongoing timing of the showers and storms
appears on track for tonight, so have made few changes. Showers
should end except possibly the far north as much cooler air spreads
into the area.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 341 PM EDT Sun Sep 25 2016

Chilly air will spread south behind a cold front with temperatures
below normal during the middle of the week. An upper level low will
move into the area and bring a chance for showers especially from
Tuesday evening into Wednesday.  Very warm lake temperatures will
favor lake enhancement of showers as delta T values approach or
exceed 15C. The period Thursday through Sunday should be mainly dry
with temperatures recovering above normal into the mid 70s by
Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 148 PM EDT Sun Sep 25 2016

Main focus still on cold front passage tonight with VFR until
then. Left in VCTS mention at KSBN due to slight chance for a
storm in the 00-04Z timeframe but low level moisture and
instability are fairly limited and coverage is expected to remain
low. Rain will cross the area overnight and expect at least MVFR
conditions along and behind front in CAA regime. Brief fuel
alternate, possibly IFR, conditions not out of the question but
not expected to persist given strong dry air advection and will
leave out any mention for now due to some lingering uncertainty
on exact timing. VFR will return by late Monday morning but
westerly winds will gust in the 20-25 kt range.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 25, 4:04 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EDT SUN SEP 25 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-260815-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON
404 AM EDT SUN SEP 25 2016 /304 AM CDT SUN SEP 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS EVENING INTO THE
EARLY OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

OHZ002-004-005-015-016-024-025-260815-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WAUSEON...ARCHBOLD...SWANTON...DELTA...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...
COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...
LIMA...SPENCERVILLE...BLUFFTON
404 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260815-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS EVENING INTO THE
EARLY OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT CAN BE EXPECTED MONDAY INTO
TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 6:05 PM EDTSpecial Weather StatementIWXLaPorte40 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.